# SDR CALA0100814

- Difficulty date: August 28, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N17085
- Make and model: Doug DC-10-30
- Aircraft serial: 47957
- Aircraft time: 101,050 hours, 18,899 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Sta 1860
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MAIN DECK SEAT TRACK CORRODED AT Y = 1860, X = -60.00, JUST AFT OF R-4 ATTENDANT SEAT. THE CORRODED SECTION OF SEAT TRACK WAS CUT OUT AND A NEW SECTION OF SEAT TRACK WAS INSTALLED USING SPLICE HAT AND SPLICE PLATE IAW SRM 53-70-00, FIGURE 1.
